# SDR CA040719006

- Difficulty date: July 16, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 51,909 hours
- Engine: Allsn 501D13D
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Turnbuckle
- Part number: NAS27844
- Condition: Sheared
- Location: Tail Pipe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE CREW NOTED THAT THE RIGHT HAND ENGINE OUTBOARD EXHAUST SUPPORT TURNBUCKLE HAD SHEARED CAUSING THE TAILPIPE TO REST ON THE BOTTOM OF THE EXHAUST SHROUD INSTEAD OF BEING SUPPORTED IN THE CENTER.  THE TURNBUCKLE WAS REPLACED WITH A SERVICEABLE PART AND THE AIRCRAFT WAS RETURNED TO SERVICE.
